[ibogaine] ok second report

HSLotsof at aol.com HSLotsof at aol.com
Wed Aug 11 12:52:04 EDT 2004


In a message dated 8/11/04 8:34:54 AM, mcorcoran27 at yahoo.com writes:

>Yeah I agree. As for me 11 days after Ibogaine I have had a black tongue
>and the worst diarrhea I could have ever imagined. Not related, a bacteria,
>but a bitch just the same. Then this morning when I woke up( 3:00am) I
>realized I had just about the worst headache I've ever known. It just won't
>stop and I need relief. Switched antibiotics fr5om Cypro to some other
>shit and although the black tongue se4ems to be getting better now I think
>I might.... I can't take this anymore and I'm tired of being positive.
>I felt like my body was catching up with my mind for the past two weeks
>and it was an incredible feeling but now I just have the motha of headaches
>and I can't seem to think straight let alone hold on to the feeling of
>wanting to be straight.
> Anyone out there? -m.
>

The antibiotic you were switched to has a side effect of headaches.  What 
dose are you taking?

Howard



More information about the Ibogaine mailing list